# SDR CALA2011072800516

- Difficulty date: July 28, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 38,144 hours, 14,176 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Panel
- Part number: 112A440216
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEADING EDGE ACCESS PANEL 621 RB SLAT STATION 337.62HAS 2 AREAS OFF CORROSION (MARKED) REF W/C 29-2700-1-2109 REPAIR PER EC/RA 5730-02680 SEE ADDTL WORK COMPLETED ON FORM 44.0008 INITIATING DIP TO PERFORM A PERMANENT REPAIR W/IN 12 MONTHS PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS AND BEFORE 11 MONTHS FOR PERMANENT REPAIR.  PLACED ON DIP 57-DIP C/N 11314 RT WING FRONT SPAR INTERIM REPAIRED AS PER ECRA 5730-02680 REV A PART 1 AT OSS 267.98 TP OSS 369.00 RT WING FRONT SPAR INTRIM REPAIRED AS PER ECRA 5730-02680 REV A PART 1 AT OSS 267.98 - 369.00 AND FORM 44.0008 ATTACHED ITEM 1-44 ACCOMPLISHED.  REFER ECRA 5730-02680 REV A PART 1 STEP 8 REVISED AND DEFERRED TO DIP.  "Q/C" WITHIN 12 MONTHS FROM DATE 6/16/2011 PERFORM A PERMANENT REPAIR TO THE RT WING FRONT SPAR STRAP AT OSS 333 AND OSS 345.  PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS AND BEFORE 11 MONTHS FOR PERMANENT REPAIR.  REF:  ECRA 5730-02680.  DIP C/N 11314 DIP LIMITS REVISED PER ECRA 5730-02680 REV A PART 1 # 8: "PERFORM A PERMANENT REPAIR (PER PART 3 OF THIS ECRA) WITHIN 12 MONTHS FROM THE INSTALLATION DATE OF ECRA 5730-02680 REV A 24 JULY 2011.  PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS AND BEFORE 11 MONTHS FOR A PERMANENT REPAIR.  "PER MRB DIP REV DATED 07-26-2011, LIMITS REVISED AS FOLLOWS: 1) INIT: AFTER 10 BUT BEFORE 11 MONTHS (PLG/ENG) & 2) T/A: W/I 12 MONTHS FROM 24 JUL 11-ODEE.
